# SDR 2007UALA00172

- Difficulty date: January 23, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 60,347 hours, 9,814 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 5A29011
- Part serial: N1736N1790
- Condition: Unserviceable
- Location: Escape Slide
- Component: Slide
- Component part number: 101655305
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH ASPIRATORS LEAKING.  SLIDE REPLACED. A/C RETURNED TO SERVICE.  DAMAGE TO ONE ASPIRATOR CAUSED DURING PACKING.  OTHER ASPIRATOR SHOWED IMPROPER ASSEMBLY OF ASPIRATOR'S JET PLATE DURING INITIAL FABRICATION.
